# SDR SIMA20130829005

- Difficulty date: August 29, 2013
- Submitted: August 30, 2013
- Operation: Air carrier
- Aircraft: N630AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145132
- Aircraft time: 33,602 hours, 31,167 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Message
- Condition: Illuminated
- Location: Nr 1 Bleed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

10 MINUTES AFTER PACK 1 OVERLOAD RECEIVED EICAS  BLEED NR 1 LEAK.  RAN PROCEDURE DECLARED EMERGENCY AND DIVERTED.  INDICATION WENT OUT APPROXIMATELY 2 MINUTES AFTER BLEED SHUTDOWN, FIM TASK 36-11-00-810-811.  SUPPLIED PNEUMATIC ENERGY, AIR BLEED THROUGH THE APU IAW AMM 36-00-00.  NO BLEED LEAKS NOTED.
